# SDR IXXA20150115026

- Difficulty date: January 23, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T1510147
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FWD PYLON AT BLEED AIR DUCT INBD STRUCTURE AT ATTACHMENT IS CRACKED IN SEVERAL AREAS.  WEB FABRICATED IAW DWG 311T1510.  INSTALLED WEB IAW DWG 311T1510 & SRM 51-40-02.
